Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Hasse norm principle for elementary abelian extensions


Author: Mitsuko Horie
Journal: Proc. Amer. Math. Soc. 118 (1993), 47-56
MSC: Primary 11R20; Secondary 11R32, 11R37
MathSciNet review: 1139477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K/k$ be an elementary abelian extension of finite algebraic number fields. The Hasse norm principle for $ K/k$ and its relation to the Hasse norm principles for all proper subextensions of $ K/k$ will be discussed. The central class field of $ K/k$ with $ k = \mathbb{Q}$ will also be studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R20, 11R32, 11R37

Retrieve articles in all journals with MSC: 11R20, 11R32, 11R37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139477-1
PII: S 0002-9939(1993)1139477-1
Keywords: Hasse norm principle, central extension
Article copyright: © Copyright 1993 American Mathematical Society